# SDR SWAA2023051548022

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,224 hours, 30,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT CARGO FLOOR PANEL 140 BF HAS A CRACK.<[01] INSPECTED AND FOUND CRACK TO BE MORE THAN 2 INCHES FROM EDGE. REPAIRED CRACK ON FLOOR PANEL IN REFERENCE TO AMM 25-52-01. OK FOR CONTINUED SERVICE.
